# SDR RAIA00202066

- Difficulty date: February 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 12,729 hours, 14,249 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 7510700806
- Part serial: 95111733
- Condition: Inoperative
- Part time: 14,081 hours, 12,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5535-STL- CREW REPORTED #1 COMM INOP. MAINTENANCE REMOVED AND REPLACED #1 COMM RECEIVER TRANSMITTER, OPS CK OK.
